# SDR R61A2019110921227

- Difficulty date: October 23, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 27,225 hours, 20,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086114001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FR89, RH SIDE. MAINTENANCE REMOVED & REPLACED THE CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FR89, RH SIDE IAW EMB SRM 51-41-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
